# SDR CA000606026

- Difficulty date: April 25, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Propeller: Hartzl HCE4A3D
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Boot
- Part number: 9598901035
- Condition: Separated
- Location: Lt Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON PRE-FLIGHT THE PILOT NOTICED THE BOOT HAD BECOME UNGLUED ON THE TOP FOR ABOUT TWO FEET. HE ADVISED THE ENGINEER & BOOT WAS REGLUED UNTIL A NEW BOOT COULD BE ORDERED. WHEN NEW BOOT ARRIVED THE OLD BOOT WAS PEELED OFF AND NEW ONE INSTALLED. THE OLD BOOT WAS NOT STUCK DOWN VERY WELL AND WAS EASY TO PEEL OFF.
